<%@ Page Language="C#" MasterPageFile="~/Main.master" AutoEventWireup="true" Title="Volume 12 Issue 1" %>
Rank and Conjugation for a Second Frobenius Representation of an Overpartition
Jeremy Lovejoy
CNRS, LIAFA, Universit´e Denis Diderot, 2 Place Jussieu, Case 7014, F-75251 Paris Cedex 05, France
lovejoy@liafa.jussieu.fr
Annals of Combinatorics 12 (1) p.101-113 March, 2008
AMS Subject Classification:11P81, 05A17
Abstract:
The notions of rank and conjugation are developed in the context of a second Frobenius representation of an overpartition. Some identities for overpartitions that are invariant under this conjugation are presented.
Keywords: overpartitions, rank, conjugation, Frobenius symbols

References:

1. G.E. Andrews, Generalized Frobenius partitions, Mem. Amer. Math. Soc. 49 (301) (1984) iv+44 pp.

2. A. Berkovich and F.G. Garvan, Some observations on Dyson's new symmetries of partitions, J. Combin. Theory Ser. A 100 (1) (2002) 61-93.

3. K. Bringmann and K. Ono, The f (q) mock theta function conjecture and partition ranks, Invent. Math. 165 (2) (2006) 243-266.

v4. K. Bringmann and K. Ono, Dyson's rank and Maass forms, Ann. Math., to appear.

5. S. Corteel and J. Lovejoy, Frobenius partitions and the combinatorics of Ramanujan's 1y1 summation, J. Combin. Theory Ser. A 97 (1) (2002) 177-183.

6. S. Corteel and J. Lovejoy, Overpartitions, Trans. Amer. Math. Soc. 356 (4) (2004) 1623- 1635.

7. S. Corteel, J. Lovejoy, and O. Mallet, An extension to overpartitions of the Rogers- Ramanujan identities for even moduli, J. Number Theory, to appear.

8. S. Corteel and O. Mallet, Overpartitions, lattice paths, and Rogers-Ramanujan identities, J. Combin. Theory Ser. A 114 (8) (2007) 1407-1437.

9. F.J. Dyson, Some guesses in the theory of partitions, Eureka (Cambridge) 8 (1944) 10-15.

10. G. Gasper and M. Rahman, Basic Hypergeometric Series, Cambridge University Press, Cambridge, 1990.

11. J. Joichi and D. Stanton, Bijective proofs of basic hypergeometric series identities, Pacific J. Math. 127 (1) (1987) 103-120.

12. J. Lovejoy, Overpartition theorems of the Rogers-Ramanujan type, J. London Math. Soc. (2) 69 (3) (2004) 562-574.

13. J. Lovejoy, Rank and conjugation for the Frobenius representation of an overpartition, Ann. Combin. 9 (3) (2005) 321-334.

14. I. Pak, Partition bijections: a survey, Ramanujan J. 12 (1) (2006) 5-75.